# SDR AALA202502034794

- Difficulty date: December 20, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,046 hours, 34,304 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SPIGOT FITTING RECEPTACLE ON LH PYLON L=14.2 INCH W=1.34 INCH D=0.006 INCH. MAINTENANCE REPLACED LOWER SPIGOT FITTING BTW RIB 4 TO RIB 5 LH PYLON IAW A320 SRM 54-51-12-300-001.
